# SDR AALA20150227006

- Difficulty date: February 17, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 912285808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD UPPER CORNER WINDOW RING PAN CRACKED AT FS 927.  REPAIRED IAW AARD 53-10-00-25.
